Advertisement

Fractional Conformable Iyengar Inequalities

  • George A. AnastassiouEmail author
Chapter
Part of the Studies in Computational Intelligence book series (SCI, volume 886)

Abstract

Here we present Conformable fractional Iyengar type inequalities with respect to \(L_{p}\) norms, with \(1<p\le \infty \). The method is based on the right and left Conformable fractional Taylor’s formulae. See also [3].

References

  1. 1.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, Mixed conformable fractional approximation by sublinear operators. Indian J. Math. 60(1), 107–140 (2018)MathSciNetzbMATHGoogle Scholar
  3. 3.
    G.A. Anastassiou, Conformable fractional Iyengar type Inequalities, submitted for publication (2018)Google Scholar
  4. 4.
    K.S.K. Iyengar, Note on an inequality. Math. Stud. 6, 75–76 (1938)zbMATHGoogle Scholar
  5. 5.
    R. Khalil, M.Al. Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations